# SDR SWAA2024093027222

- Difficulty date: August 18, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 194FR HAS ELONGATED HOLE (MARKED)<[01] REPAIRED DAMAGED FASTER HOLES ON WING TO BODY FAIRING PANEL 194FR IAW SRM 51-70-04-2R-9.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
